|
This article is cited in 6 scientific papers (total in 6 papers)
Computational mathematics
On the streamline upwind scheme of solution to the filtration problem
M. I. Ivanova, I. A. Kremerab, Yu. M. Laevskyab a Institute of Computational Mathematics and Mathematical Geophysics SB RAS, 6, Akad. Lavrent'eva ave., Novosibirsk, 630090, Russia
b Novosibirsk State University,
2, Pirogova str.,
Novosibirsk, 630090, Russia
Abstract:
The work is devoted to one of the approaches in the numerical simulation of filtration processes of a two-phase incompressible fluid. Bukley – Leverett problem is considered with solutions of a shock wave type. Within the mixed finite element method upwind algorithm for solution to equation for saturation is proposed, which gives solutions without numerical oscillations at the discontinuity. Special attention is paid to a new approach to solving the degenerate Neumann problem in a mixed formulation for the pressure and total flow velocity. The work is accompanied by an illustration of the results of numerical experiments for 3D problem.
Keywords:
immiscible fluid flow, filtration, two-phase fluid, injection well, production well, mixed finite element method, upwind scheme.
Received March 18, 2019, published June 7, 2019
Citation:
M. I. Ivanov, I. A. Kremer, Yu. M. Laevsky, “On the streamline upwind scheme of solution to the filtration problem”, Sib. Èlektron. Mat. Izv., 16 (2019), 757–776
Linking options:
https://www.mathnet.ru/eng/semr1093 https://www.mathnet.ru/eng/semr/v16/p757
|
Statistics & downloads: |
Abstract page: | 348 | Full-text PDF : | 157 | References: | 23 |
|